Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Can I take Tylenol along with Paroxetine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1766 Questions
I have takeb Tylenol yet i wonder i wonder if it will effect me because I have been on Paroxetine 5mg since XXXXXXX I havent taken my paroxetine for two weeks now as I am slowly winding down. Is this is a problem
Posted Thu, 23 Jan 2014 in General Health
Answered by Dr. T Shobha Deepak 1 hour later
Brief Answer: Its comparatively safe Detailed Answer: Hi, Welcome to Healthcare-Magic Greetings of the day Dear XXXXXXX Paroxetine belongs to Selective Serotonine Re-uotake Inhibitor(SSRI) class of anti depressant. One of the major adverse effect is gastric intolerance, it also increases gastric blood loss due to NSAIDs(Non steroidal anti-inflammatory drugs). Tylenol that is Paracetamol also belongs to NSAIDS class of drug, but unlike other NSAID it is gastric friendly and does not cause blood loss. So its comparatively safer to use Tylenol when analgesic are required especially if patient is on SSRI I hope it helped IN case you need any further assistance, will be glad to assist you. Take Care Best Regards DR T Shobha XXXXXXX MBBS,MD Clinical Pharmacologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor